Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Tome 8 (1991) no. 2, pp. 159-174
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1991__8_2_159_0,
author = {Han, Zheng-Chao},
title = {Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical {Sobolev} exponent},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {159--174},
year = {1991},
publisher = {Gauthier-Villars},
volume = {8},
number = {2},
mrnumber = {1096602},
zbl = {0729.35014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1991__8_2_159_0/}
}
TY - JOUR AU - Han, Zheng-Chao TI - Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent JO - Annales de l'I.H.P. Analyse non linéaire PY - 1991 SP - 159 EP - 174 VL - 8 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1991__8_2_159_0/ LA - en ID - AIHPC_1991__8_2_159_0 ER -
%0 Journal Article %A Han, Zheng-Chao %T Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent %J Annales de l'I.H.P. Analyse non linéaire %D 1991 %P 159-174 %V 8 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1991__8_2_159_0/ %G en %F AIHPC_1991__8_2_159_0
Han, Zheng-Chao. Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Tome 8 (1991) no. 2, pp. 159-174. http://geodesic.mathdoc.fr/item/AIHPC_1991__8_2_159_0/